Publications

The following is a list of my publications (most recent first), with links to journals/preprints where available.

Books

  • Cohen, S.N. and Elliott, R.J. Stochastic Processes and Applications (2nd Ed.), Birkhäuser, 2015 (on amazon.co.uk, Springer)
  • Cohen, S.N., Madan, D.B., Siu, T.K and Yang, H. (Eds) Stochastic processes, filtering and control: A festschrift in honour of Robert J. Elliott, World Scientific, 2012 (on amazon.co.uk, World Scientific)

Papers

  1. Allan, A.L. and Cohen, S.N. Parameter uncertainty in the Kalman-Bucy Filter , submitted (preprint on arXiv)
  2. Cohen, S.N. Data and uncertainty in extreme risks; a nonlinear expectations approach , submitted (preprint on arXiv)
  3. Cohen, S.N. Data-driven nonlinear expectations for statistical uncertainty in decisions , submitted (preprint on arXiv)
  4. Cohen, S.N. Uncertainty and filtering of hidden Markov models in discrete time , submitted (preprint on arXiv))
  5. Cohen, S.N. and Fedyashov, V. Classical Adjoints for Ergodic Stochastic Control , submitted (preprint on arXiv)
  6. Cohen, S.N. and Fedyashov, V. Nash equilibria for non zero-sum ergodic stochastic differential games , submitted (preprint on arXiv, to appear in Journal of Applied Probability)
  7. Allan, A.L. and Cohen, S.N. Ergodic Backward Stochastic Difference Equations , Stochastics, 2016 (final version, preprint on arXiv)
  8. Cohen, S.N. and Fedyashov, V. Ergodic BSDEs with jumps and time dependence , submitted (preprint on arXiv, local pdf)
  9. Cohen, S.N. and Elliott, R.J. Filters and smoothers for self-exciting Markov modulated counting processes , submitted (preprint on arXiv, local pdf)
  10. Cohen, S.N. A martingale representation theorem for a class of jump processes , submitted (preprint on arXiv, local pdf)
  11. An, L., Cohen, S.N. and Ji, S. Reflected Backward Stochastic Difference Equations and Optimal Stopping Problems under g-expectation , submitted (preprint on arXiv)
  12. Cohen, S.N., Ji, S. and Yang, S. A generalized Girsanov transformation of finite state stochastic processes in discrete time , Statistics and Probability Letters, 2014, 84:33-39 (final version)
  13. Cohen, S.N. Undiscounted Markov chain BSDEs to stopping times , Journal of Applied Probability, 2014, 51(1) (preprint on arXiv, local pdf)
  14. Cohen, S.N. and Hu, Y. Ergodic BSDEs driven by Markov Chains , SIAM Journal of Control and Optimization, to appear (preprint on arXiv, local pdf)
  15. Cohen, S.N. and Szpruch, L. On Markovian Solutions to Markov Chain BSDEs , Numerical Algebra, Control and Optimization, 2012, 2(2):257-269 (final version, preprint on arXiv, local pdf)
  16. Cohen, S.N. and Szpruch, L. A limit order book model for latency arbitrage, Mathematics and Financial Economics, 2012, 6(3):211-227 (final version, preprint on arXiv, SSRN, local pdf)
  17. Cohen, S.N. Quasi-sure analysis, aggregation and dual representations of sublinear expectations in general spaces , Electronic Journal of Probability, 2012, 17:Article 62 (final version, preprint on arXiv, local pdf)
  18. Cohen, S.N. Chaos representations for Marked Point Processes , Communications on Stochastic Analysis, 2012, 6(2):263-279 (final version, preprint on arXiv, local pdf)
  19. Cohen, S.N., Ji, S. and Peng, S. Sublinear Expectations and Martingales in discrete time , submitted (preprint on arXiv, local pdf)
  20. Cohen, S.N. Representing filtration consistent nonlinear expectations as g-expectations in general probability spaces, Stochastic Processes and their Applications, 2012, 122(4):1601-1626, (available at ScienceDirect, preprint on arXiv, local pdf)
  21. Elliott, R.J., Siu, T.K. and Cohen, S.N.Backward Stochastic Difference Equations for Dynamic Convex Risk Measures on a Binomial Tree, Journal of Applied probability, 2015, 52(3) (local pdf)
  22. Cohen, S.N. Pricing and risk measurement with Backward Stochastic Differential Equations, invited contribution in AustMS Gazette 37(3):168-169
  23. Cohen, S.N. What risk measures are time consistent for all filtrations?, submitted (preprint on arXiv, local pdf)
  24. Cohen, S.N. and Elliott, R.J. Existence, Uniqueness and Comparisons for BSDEs in General Spaces, Annals of Probability, 40(5):2264-2297 (available at  ProjectEuclid, arXiv, local pdf)
  25. Cohen, S.N. and Elliott, R.J. Time consistency and moving horizons for risk measures , submitted (preprint on arXiv, local pdf)
  26. Pearce, C.E.M, Cohen, S.N. and Tuke, S.J. New Zealand palaeodemography: Pitfalls and possibilities, in BIOMAT 2009: International Symposium on Mathematical and Computational Biology (Brasilia 1-6 August 2009) Ed. R.P. Mondaini, World Scientific 2010, 194-212
  27. Cohen, S.N. and Elliott, R.J. Backward Stochastic Difference Equations and nearly-time-consistent nonlinear expectations, SIAM Journal of Control and Optimization, 49:125-139 (final version, preprint pdf)
  28. Cohen, S.N., Elliott, R.J. and Pearce, C.E.M. A general comparison theorem for Backward Stochastic Differential Equations ,  Advances in Applied Probability, September 2010, 42(3):878-898 (available at Project Euclid, preprint pdf )
  29. Cohen, S.N. and Elliott, R.J. A general theory of Finite State Backward Stochastic Difference Equations,  Stochastic Processes and their Applications, April 2010, 120(4):442-466 (final version at ScienceDirect, preprint on arXiv, local preprint  pdf)
  30. Cohen, S.N. and Elliott, R.J., Comparison theorems for finite state backward stochastic differential equations, in Contemporary Quantitative Finance - Essays in honour of Eckhard Platen, Chiarella, C and Novikov, A (eds), Springer, 2010
  31. Cohen, S.N. and Elliott, R.J. Backward Stochastic Difference Equations with Finite States, in Stochastic Analysis with Financial Applications, Hong Kong 2009, A. Kohatsu-Higa, N. Privault and S.-J. Sheu (eds), Birkhauser, 2010, 33-43
  32. Cohen, S.N. and Elliott, R.J., Comparisons for Backward Stochastic Differential Equations on Markov Chains and related No-Arbitrage Conditions, Annals of Applied Probability, January 2010, 20(1):267-311, (available at  ProjectEuclid , arXiv, local pdf)
  33. Cohen, S.N., Elliott, R.J. and Pearce, C.E.M. A Ring Isomorphism and corresponding Pseudoinverses, (preprint on arXiv, local pdf)
  34. Cohen, S.N. and Elliott, R.J., Solutions of Backward Stochastic Differential Equations on Markov Chains, Communications on Stochastic Analysis, August 2008 2(2):251-262 (final version, preprint on arXiv, local pdf)
  35. Cohen, S.N., Gains, claims and pains: Mathematical and Statistical Problems in Occupational Health and Safety, honours thesis, University of Adelaide, 2007 (pdf )
  36. Cohen, S.N, Forbes, B. and Lee, P. First Steps Toward a New Optimised-Sampling Index Portfolio, presented at the 2nd Australan Business and Behavioural Sciences Association International Conference, Adelaide,  (2006)

more to come soon...